# SDR DALA1157433278

- Difficulty date: October 6, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 4,869 hours, 2,159 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTS CRACK IN RT AFT LOWER CORNER OF SERVICE DOOR.  CUT OUT DAMAGED SKIN 1" BY 1.625" PER SRM 5210-00 FIG 203, 730014.  FABED DOUBLER FROM 2024T3 .125 AND FILLER FROM 2024T3 .100, AND PRIMED PER SRM 52-10-00.  ACCOMPLISHED REPAIR IAW A320 SRM 52-10-00.
